# SDR AALA202312180046

- Difficulty date: December 12, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 60,304 hours, 30,537 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON CLIMBOUT ECAM FUEL, CENTER PUMP 2 LOW PRESSURE ILLUMINATED. FLIGHT CREW FOLLOWED  ECAM PROCEDURES AND OPENED TRANSFER FEED WITH LEFT CENTER PUMP WORKING AND NO LEAKS WERE OBSERVED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
